... i was taking celexa 40mg,vistaril 50mg and invega 6mg... My question is i feel like none of it was helping and it made me feel suicidal, so i just stopped taking it, should i ask to take something else? if yes what should i asked to be put on?
Yes yes yes! Bipolar disorder can be serious and i know from experience it often takes a lot of trials and errors before the right combination of meds is found. My husband is bipolar and he takes lithium, lamictial, zyprexa, xanax, and prozac. He was on 9 different meds at one point. You need to tell your doctor you are feeling suicidal and do so asap. Hope this helps
I suggest you identify through some research which types of medication will be suitably used (without negative interactions) alongside potential hiv-treatment-meds you may be using in the future, otherwise it seems to me that you will get stuck at some point being unable to manage one of the two at a time they may both require treatment.
It is great of course that you are not currently on any hiv-meds. and long may that continue but it would seem rather dangerous to me to steer yourself to a point where just at the time that you may need to start arv's (and suffer the disappointment, possibly a degree of trauma that will undoubtedly bring in my experience) you are unable to treat your bi-polar disorder even though you have been able to treat it successfully up until then.
Are you able to discuss this with the Drs. the one treating you for bi-polar-disorder and the other monitoring your hiv.?
It may be wise to try and do so if you haven't already.
Just prioritising bi-polar-disorder now on the basis that hiv does not yet need to be treated may be shortsighted in my opinion.
Good luck and best wishes, Jan.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 4 answers
Posted 30 Nov 2010 • 1 answer
Posted 2 May 2011 • 4 answers
Posted 2 May 2011 • 7 answers
Posted 30 Aug 2011 • 4 answers